# SDR CALA2018022100741

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5090
- Condition: Gouged
- Location: Bs 450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON MAIN CABIN SEAT TRACK CROWN AT STA 450 LBL-45. RG60 BLENDED OUT GOUGE ON SEAT TRACK FOUND TO BE OUT OF LIMITS IAW B7 57-200 SRM 53-00-52 FIG 101 DETAIL 1 ALLOWABLE DAMAG 1. COMPLIED WITH PERMANENT REPAIR IAW B757-200 SRM 53-00-53 REPAIR 3, L=1.0" D=0.2.
